Table of Contents
ISRN Thermodynamics
Volume 2013 (2013), Article ID 282481, 8 pages
http://dx.doi.org/10.1155/2013/282481
Research Article

Analytical Solution of Nonlinear Boundary Value Problem for Fin Efficiency of Convective Straight Fins with Temperature-Dependent Thermal Conductivity

1Department of Mathematics, The Madura College, Madurai 625011, TN, India
2Madurai Sivakasi Nadars Pioneer Meenakshi Women’s College, Poovanthi 630611, Sivaganga District, TN, India

Received 9 July 2013; Accepted 2 August 2013

Academic Editors: R. R. Burnette, E. Curotto, and I. Kim

Copyright © 2013 K. Saravanakumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We have employed homotopy analysis method (HAM) to evaluate the approximate analytical solution of the nonlinear equation arising in the convective straight fins with temperature-dependent thermal conductivity problem. Solutions are presented for the dimensionless temperature distribution and fin efficiency of the nonlinear equation. The analytical results are compared with previous work and satisfactory agreement is noted.